MathSciNet Relay Station
MathSciNet bibliographic data
MR1888270 30C45
Nezhmetdinov, I. R.; Ponnusamy, S. On the class of univalent functions starlike with respect to $N$-symmetric points. Hokkaido Math. J. 31 (2002), no. 1, 61–77.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement